# SDR AALA202510105489

- Difficulty date: July 18, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,706 hours, 39,791 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5713006020400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FASTENER HOLE ZONE 1 OF HORIZONTAL FLOOR BEAM 1 AT FR 36. CRACK DIRECTION 1 OCLOCK VIEW LOOKING AFT. CRACK D= 0.130 INCH. MAINTENANCE PERFORMED PERMANENT REPAIR ON CENTER WING BOX POSITION +Y1292 FR 36 ON SPAR VERTICAL STRINGER ON CENTER FUSELAGE IAW EA 366683 PART C AND DWG R57112154.
